# SDR VJ970026

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND INTERCOSTAL STATION 389 LONGERON 29 AND 28R GOUGED IN RADIUS.  REMOVED ONE CLIP FROM UNSERVICEABLE INTERCOSTAL.  RECEIVED NEW INTERCOSTAL, DRILLED, DEBURRED, FITTED INTERCOSTAL AND INSTALLED CLIP IAW DC-9 SRM 51-10-4, 51-30-2 DAC DRAWING 5910142.  (M)
